Journal article icon

Journal article

EINSTEIN EQUATIONS IN VACUUM AS INTEGRABILITY CONDITIONS - COMMENT

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevLett.54.1594

Authors


Journal:
Physical Review Letters More from this journal
Volume:
54
Issue:
14
Pages:
1594-1594
Publication date:
1985-01-01
DOI:
ISSN:
0031-9007
Pubs id:
pubs:5253
UUID:
uuid:abeac244-c798-4467-876e-b0fa57ee7277
Local pid:
pubs:5253
Source identifiers:
5253
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP